# SDR MASA200700682

- Difficulty date: October 11, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 7,025 hours, 5,400 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sign
- Condition: Inactive
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2916 PHX-COS - PHOTOLUMINESCENCE SIGN ON FLOOR FORWARD OF LAV WILL NOT GLOW.  OPS CHECK GOOD.
